# SDR MASA200400269

- Difficulty date: May 17, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N77278
- Make and model: Cndair CL6002B19
- Aircraft serial: 7278
- Aircraft time: 14,933 hours, 11,702 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: C
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ASH 6156 PHX.  AFTER TAKEOFF NOSE LANDING GEAR WOULD NOT RETRACT.  MX ADJUSTED A KNOCKED OUT OF POSITION EXTENSION PROX SENSOR.  DID A GEAR SWING AND OPS CHECKED GOOD.  NO PARTS USED.
